MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYS, BIOCOMP 2.9MM PUSHLOCK SHRT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLANT SYS, BIOCOMP 2.9MM PUSHLOCK SHRT; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLANT SYS, BIOCOMP 2.9MM PUSHLOCK SHRT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/06/2025, a sales representative reported via email that an ar-2923bcs biocomposite pushlock implant system anchor broke during insertion.No fragments were retained in the patient, and the procedure was completed using an ar-2923bc biocomposite pushlock suture anchor without further issues.This was discovered during a labral repair procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 10/10/2025: ar-2923bcs biocomposite pushlock implant system anchor broke into pieces during insertion.The bone quality was assessed as hard.There was no significant delay, no additional anesthesia was administered, and no adverse effects were noted.No photographs were taken to document the event.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b3, g3, h3, h6, based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation.

Brand Name
IMPLANT SYS, BIOCOMP 2.9MM PUSHLOCK SHRT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23302601
Report Number1220246-2025-04620
Device Sequence Number9953062
Product Code MAI
UDI-Device Identifier00888867335035
UDI-Public(01)00888867335035(11)240917(17)260831(10)15318575
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberIMPLANT SYS, BIOCOMP 2.9MM PUSHLOCK SHRT
Device Catalogue NumberAR-2923BCS
Device Lot Number15318575
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown